Electron. J. Diff. Equ., Vol. 2009(2009), No. 105, pp. 1-11.

Blow-up of solutions for a system of nonlinear wave equations with nonlinear damping

Shun-Tang Wu

We study the initial-boundary value problem for a system of nonlinear wave equations, involving nonlinear damping terms, in a bounded domain $\Omega$ with the initial and Dirichlet boundary conditions. The nonexistence of global solutions is discussed under some conditions on the given parameters. Estimates on the lifespan of solutions are also given.

Submitted February 17, 2009. Published September 1, 2009.
Math Subject Classifications: 35L70.
Key Words: Nonlinear damping; wave equation; blow-up; lifespan.

Show me the PDF file (242 KB), TEX file, and other files for this article.

Shun-Tang Wu
General Education Center
National Taipei University of Technology
Taipei, 106, Taiwan
email: stwu@ntut.edu.tw

Return to the EJDE web page